# SDR DALA1221789203

- Difficulty date: March 5, 2012
- Submitted: April 12, 2012
- Operation: Air carrier
- Aircraft: N903DA
- Make and model: Doug MD-90-30
- Aircraft serial: 53383
- Aircraft time: 45,964 hours, 24,372 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Condition: Damaged
- Location: Bs 588-854
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MAIN CABIN SEAT TRACK AT RBL 22 HAS CORROSION & GOUGES FROM BS 588 TO 854.  REMOVED CORROSION FROM SEVERAL AREAS, FOUND SCALLOPED AREAS TO BE OUT OF LIMITS.  REMOVED AND REPLACED SEAT TRACK BS 665 TO 778 IAW SRM 53-40-01.
